Alert archive / New Jersey / Dense Fog Advisories in 2015

Dense Fog Advisory 2, NWS Philadelphia/Mount Holly

March 10, 20154 states

NWS Philadelphia/Mount Holly issued this dense fog advisory at Mar 10, 2015, 6:12 PM EDT for 4 states. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2015, 6:12 PM EDT (22:12 UTC)
Expired
Mar 11, 2015, 5:30 AM EDT
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly
All 28 counties

New Castle County, DE, Cecil County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 63 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WWUS71 KPHI 102212
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
612 PM EDT TUE MAR 10 2015

DEZ001-MDZ008-NJZ001-007>010-012>019-PAZ054-055-060>062-070-071-
101>106-110615-
/O.NEW.KPHI.FG.Y.0002.150310T2212Z-150311T1000Z/
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEWTON...
WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON...MEDIA...PHILADELPHIA...HONEY BROOK...OXFORD...
WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...
NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...
DOYLESTOWN
612 PM EDT TUE MAR 10 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. 

* VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG WILL DEVELOP TONIGHT AND CONTINUE INTO THE
  EARLY MORNING WEDNESDAY. THE DENSE FOG IS EXPECTED TO BE MORE
  WIDESPREAD OVER LOCATIONS WHERE THERE IS STILL SNOW ON THE
  GROUND.

* IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN
  VISIBILITY...LEADING TO DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$
JRK
3 follow-up statements
653 
WWUS71 KPHI 110052
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
852 PM EDT TUE MAR 10 2015

NJZ020>027-110900-
/O.EXB.KPHI.FG.Y.0002.150311T0400Z-150311T1000Z/
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
852 PM EDT TUE MAR 10 2015

...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EDT WEDNESDAY. 

* VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG WILL DEVELOP OVERNIGHT AND CONTINUE INTO THE
  EARLY MORNING WEDNESDAY. THE DENSE FOG IS EXPECTED TO BE MORE
  EXTENSIVE ALONG THE COAST AND IN THE PINE BARRENS.

* IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN 
  VISIBILITY...LEADING TO DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

DEZ001-MDZ008-NJZ001-007>010-012>019-PAZ054-055-060>062-070-071-
101>106-110900-
/O.CON.KPHI.FG.Y.0002.000000T0000Z-150311T1000Z/
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEWTON...
WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON...MEDIA...PHILADELPHIA...HONEY BROOK...OXFORD...
WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...
NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...
DOYLESTOWN
852 PM EDT TUE MAR 10 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG WILL CONTINUE TO DEVELOP THIS EVENING AND AND
  EARLY MORNING WEDNESDAY. THE DENSE FOG IS EXPECTED TO BE MORE
  WIDESPREAD OVER LOCATIONS WHERE THERE IS STILL SNOW ON THE
  GROUND.

* IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN 
  VISIBILITY...LEADING TO DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$
595 
WWUS71 KPHI 110821
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 AM EDT WED MAR 11 2015


DEZ001-MDZ008-NJZ012>019-PAZ070-071-101-102-104-106-110930-
/O.CAN.KPHI.FG.Y.0002.000000T0000Z-150311T1000Z/
NEW CASTLE-CECIL-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEW BRUNSWICK...
FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER...
KENNETT SQUARE...NORRISTOWN...LANSDALE...MORRISVILLE...DOYLESTOWN
421 AM EDT WED MAR 11 2015

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
DENSE FOG ADVISORY FOR MUCH OF THE INTERSTATE 95 CORRIDOR. 

THE WORST OF THE FOG HAS DISSIPATED. THERE MAY BE A FEW SPOTS
WITH BRIEFLY POOR VISIBILITY UNTIL ABOUT 6 AM BUT OVERALL THE
WIDESPREAD DENSE FOG HAZARD HAS ENDED.

$$

NJZ001-007>010-PAZ054-055-060>062-103-105-111000-
/O.CON.KPHI.FG.Y.0002.000000T0000Z-150311T1000Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON...COLLEGEVILLE...POTTSTOWN...
CHALFONT...PERKASIE
421 AM EDT WED MAR 11 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES.

* TIMING...AREAS OF DENSE FOG EARLY TODAY FROM NEAR READING THROUGH
  THE LEHIGH VALLEY AND POCONOS INTO NORTHWEST NEW JERSEY SHOULD
  GRADUALLY THIN OUT AROUND DAYBREAK.

* IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN 
  VISIBILITY...LEADING TO DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

NJZ020>027-111000-
/O.CON.KPHI.FG.Y.0002.000000T0000Z-150311T1000Z/
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
421 AM EDT WED MAR 11 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG EARLY TODAY IN COASTAL SOUTHEAST NEW JERSEY
  SHOULD DISSIPATE AROUND 6 OR 7 AM.

* IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN 
  VISIBILITY...LEADING TO DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$
337 
WWUS71 KPHI 110930
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 AM EDT WED MAR 11 2015

NJZ001-007>010-020>027-PAZ054-055-060>062-103-105-111030-
/O.CAN.KPHI.FG.Y.0002.000000T0000Z-150311T1000Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN MONTGOMERY-UPPER BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON...
COLLEGEVILLE...POTTSTOWN...CHALFONT...PERKASIE
530 AM EDT WED MAR 11 2015

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
DENSE FOG ADVISORY FOR THE REMAINING PORTIONS OF EASTERN
PENNSYLVANIA AND NEW JERSEY.

PATCHY DENSE FOG IN PARTS OF THE LEHIGH VALLEY AND FAR NORTHWEST
NEW JERSEY SHOULD SOON DISSIPATE. 

$$
DRAG

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Mar 10, 3:50 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Mar 10, 3:50 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT TUE MAR 10 2015

.SYNOPSIS...
A WARM FRONT SOUTH OF THE OHIO RIVER IS MOVING NORTHEAST
AND WILL EDGE INTO OUR AREA LATE TONIGHT THEN BE FOLLOWED BY A COLD
FRONTAL PASSAGE WEDNESDAY MORNING. CANADIAN HIGH PRESSURE WILL
THEN BUILD ACROSS THE NORTHEAST STATES THURSDAY AND FRIDAY. LOW
PRESSURE IN THE LOWER MISSISSIPPI VALLEY FRIDAY MOVES NORTHEAST
CUTTING THROUGH THE MID ATLANTIC STATES SATURDAY THEN OUT TO THE
EAST OF NEW ENGLAND SUNDAY. HIGH PRESSURE FOLLOWS MONDAY. ANOTHER
COLD FRONT MOVES INTO THE REGION FROM THE NORTHWEST ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE 12Z NAM WAS A LITTLE TOO SLOW WITH THE BETTER THETA-E SURGE WHEN
COMPARED TO THE GFS AND RGEM. THERMALLY THE NAM AND GFS WERE TOO
WARM ALOFT WHILE THE RGEM PRESENTED A BETTER INITIALIZATION. MOST OF
THE 12Z GUIDANCE WAS TOO SLOW WITH TODAYS RAIN AND NONE OF THEM HAD
ANYTHING EAST-NORTHEAST OF RICHMOND VIRGINIA THIS MORNING. THE HI-
RES GUIDANCE OVERALL HAD A BETTER HANDLE ON THIS MOISTURE PLUME BUT
STILL UNDERESTIMATED THE FORWARD PROGRESS...USED HEAVILY WITH THE
AFTERNOON PACKAGE.

TEMPERATURES WILL DECREASE A BIT TONIGHT AS THE RAIN ENCOMPASSES THE
REGION AND THE DEWPOINTS WILL SURGE. THIS SHOULD ALLOW US TO REMAIN
ABOVE FREEZING EVERYWHERE, BUT ALSO ADDS TO THE POSSIBILITY OF
WIDESPREAD FOG, DENSE AT TIMES. STILL EXPECT ABOUT A QUARTER TO A
THREE QUARTERS OF AN INCH ACROSS SOUTHEAST PENNSYLVANIA INTO NORTH
CENTRAL NEW JERSEY...SHOULD BE A RELATIVELY NARROW CORRIDOR OF
HIGHER AMOUNTS. NORTH AND SOUTH OF THIS LINE WILL RANGE AROUND A FEW
TENTHS OF AN INCH...SEE HYDRO SECTION BELOW FOR ANY FLOODING
CONCERNS.

AS FOR THE FOG WE WILL HIGHLIGHT THE POSSIBILITY IN THE HWO FOR
TONIGHT. LIGHT BOUNDARY LAYER WINDS, AMPLE LOW-LEVEL MOISTURE AND
REMAINING SNOWPACK SHOULD HELP TO BOOST THE POTENTIAL. IF WE CLEAR
OUT TONIGHT, WHICH LOOKS RATHER UNLIKELY, WE COULD SEE BETTER
WIDESPERAD DENSE FOG, BUT FOR THE TIME BEING PATCHY SEEMS TO BE THE
WAY TO GO.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
COLD FRONT SLIDES THROUGH THE REGION ALLOWING US TO DRY FROM
NORTHWEST TO SOUTH-SOUTHEAST THROUGH THE LATE MORNING HOURS
TOMORROW. THE BETTER CHANCES FOR CONTINUED RAIN WILL BE ALONG OUR
EXTREME SOUTHERN ZONES WITH BETTER MOISTURE POOLING AND WEAK SURFACE
WAVE MOVING THROUGH ALONG THE FRONTAL BOUNDARY.

DOWNSLOPING WINDS, CLEARING SKIES, AFTER THE LOWER MORNING CLOUDS
BURN OFF, AND VERY LITTLE IF ANY AIRMASS CHANGE WILL ALLOW US TO
CLIMB QUITE EASILY WITH OUR DAYTIME HIGHS. LESS SNOWPACK EXPECTED
ACROSS SOUTHEAST PENNSYLVANIA AND CENTRAL NEW JERSEY WILL ALLOW FOR
BETTER WARMING THAN IN DAYS PAST. WE WENT ABOVE GUIDANCE FOR HIGHS
AND COULD HONESTLY REACH INTO THE MID-60S ACROSS THE PHILADELPHIA
METRO AREA AND POINTS SOUTHEAST. NONE-THE-LESS WE SHOULD END UP
ABOVE AVERAGE EVERYWHERE MAKING IT THE WARMEST DAY OF THE YEAR THUS
FAR.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A TIME PERIOD WITH CONSIDERABLY MILDER TEMPERATURES COMPARED TO
OUR RECENT WINTER WEATHER BUT THE THREAT OF A RETURN TO COLDER
TEMPERATURES AT THE VERY END OF THIS TIME RANGE.

MOST SIGNIFICANT PRECIPITATION THREAT IS MAINLY A LIQUID ONE FOR
THIS UPCOMING WEEKEND. RAINFALL AMOUNTS OVER AN INCH ARE POSSIBLE
FOR FRIDAY NIGHT INTO SATURDAY AND THERE MAY BE A THREAT OF RIVER
FLOODING. LATEST MMEFS GUIDANCE SUPPORTS POTENTIAL FLOOD THREAT OVER
THE WEEKEND.

ANOTHER PRECIPITATION ISSUE IS THE POTENTIAL FOR WINTRY
PRECIPITATION OVER NORTHERN PORTIONS OF THE FORECAST AREA ON THE
FRONT END OF THE PRECIPITATION FRIDAY NIGHT. VERY LITTLE CHANGE IN
THE SENSIBLE WEATHER FORECAST FOR THIS TIME FRAME FROM THE
PREVIOUS FORECAST.

SOME LOW PRECIPITATION CHANCES WERE INTRODUCED ON TUESDAY WITH THE
ANTICIPATED FRONTAL PASSAGE.  AMOUNTS LOOK LIGHT.

USED PRIMARILY MAV GUIDANCE FOR TEMPERATURES WEDNESDAY NIGHT INTO
THURSDAY, THEN WPC EXTENDED RANGE GUIDANCE FOR FRIDAY INTO
TUESDAY.  A NON-DIURNAL TEMPERATURE TREND WAS APPLIED EARLY ON
SATURDAY WITH THE LOW TEMPERATURE EXPECTED WELL BEFORE SUNRISE.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
TONIGHT...VFR TO START WITH A RAPID DECLINE TO MVFR TO IFR. RAIN
WILL CONTINUE TO SPREAD IN FROM THE SOUTHWEST TONIGHT LOWERING
CONDITIONS AS IT MOVES IN. PRETTY GOOD CHANCE OF LIFR CIGS IN SPOTS
LATE TONIGHT WITH AMPLE LOW-LEVEL MOISTURE AROUND AND A LOWERING
INVERSION. WINDS START SOUTH-SOUTHEAST BEFORE BECOMING LIGHT AND
VARIABLE LATER THIS EVENING.

TUESDAY...IFR/MVFR TO VFR. RAIN ENDS FROM NORTHWEST TO SOUTHEAST
BY THE LATE MORNING. WE SHOULD START TO TREND BACK TO VFR AT THIS
TIME WITH A LIGHT WEST-NORTHWEST WIND HELPING TO DRY US OUT SOME.
CIGS LIFT AND SCATTER OUT BY EARLY AFTERNOON LEAVING A MOSTLY
SUNNY DAY.

OUTLOOK...

WEDNESDAY NIGHT...VFR.  NW WINDS GUSTS UP TO 20 KT POSSIBLE.

THURSDAY...VFR.  NW WINDS GUSTS UNDER 20 KT.

FRIDAY...VFR TO START THEN IFR CONDS EXPECTED FRIDAY NIGHT AS PRECIP
ARRIVES, WITH MAINLY RAIN SOUTH AND POTENTIAL MIXED P-TYPES (SNOW,
SLEET AND OR FREEZING RAIN) NORTH AND WEST. LIGHT WIND.

SATURDAY...IFR OR LIFR CONDS IN RAIN, DRIZZLE, ST/FOG.  RAIN MAY BE
HEAVY FOR A TIME EARLY.  LIGHT WIND.

SUNDAY...VFR.

&&

.MARINE...
TONIGHT - WEDNESDAY...SUB-SCA EXPECTED TONIGHT AND TOMORROW. SEAS
WILL REMAIN FAIRLY RELAXED THOUGH THEY ARE EXPECTED TO BUILD SOME
TOMORROW AS A WEAK WAVE OF LOW PRESSURE MOVES ACROSS THE WATERS
ALONG A COLD FRONT. WINDS WILL TURN TOWARDS THE SOUTHWEST TONIGHT
AND THEN TO THE WEST-NORTHWEST BY LATER WEDNESDAY AS THE FRONT
MOVES THROUGH.

OUTLOOK...
WEDNESDAY NIGHT INTO EARLY THURSDAY...NW WINDS 15-20 KT WITH
ISOLATED 25 KT POSSIBLE LATE WEDNESDAY NIGHT.

THURSDAY AFTERNOON AND FRIDAY...SUB-ADVISORY CONDITIONS ARE
EXPECTED.

SATURDAY...THOUGH A LOW PRESSURE SYSTEM APPROACHES THE REGION,
LEADING TO INCREASING SEAS AND WINDS, CONDITIONS ARE EXPECTED TO
STAY BELOW SMALL CRAFT ADVISORY CRITERIA.

SUNDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED AS THE LOW PRESSURE
SYSTEM DEPARTS THE AREA.

&&

.HYDROLOGY...
DUE TO THE COMBINATION OF SNOWMELT, EXPECTED RAINFALL,
AND A FROZEN OR NEAR FROZEN GROUND, POOR DRAINAGE AND LOW LYING
FLOODING IS LIKELY TONIGHT INTO TOMORROW ACROSS THE SOUTHERN HALF OF
THE CWA. IN ADDITION, WATER LEVELS ARE EXPECTED TO RISE ACROSS AREA
CREEKS, STREAMS, AND RIVERS.

ANYWHERE FROM A 0.25 TO 0.75 INCH OF RAINFALL IS EXPECTED THROUGH
TOMORROW WITH THE HIGHEST VALUES SOUTH OF THE PA TURNPIKE AND I-295
IN NJ. THERE ISN'T MUCH SNOW OR SNOW WATER EQUIVALENT(SWE) LEFT ON
THE GROUND IN SOUTHERN NJ, BUT IN GENERAL, THERE IS UP TO 1 INCH OF
SWE ACROSS SOUTHEAST PA AND NORTHERN DE. THERE IS UP TO 2 INCHES
ACROSS CENTRAL NJ.

THE GREATEST THREAT OF MINOR RIVER FLOODING WOULD BE ACROSS CENTRAL
NJ WHERE ABOUT 0.50 INCH OF RAIN COULD FALL. AT THE SAME TIME, DUE
TO TEMPERATURES AND RAIN, MUCH IF NOT ALL THE SNOW ON THE GROUND
WILL MELT. PER THE MARFC, THE AFTERNOON HYDROLOGIC MODEL RUN SHOWS
BLACKWELLS MILLS ON THE MILLSTONE APPROACHING FLOOD STAGE AND
PEMBERTON ON THE NORTH BRANCH RANCOCAS JUST HITTING THE 2.5 FT FLOOD
STAGE TOMORROW MORNING.

ANOTHER AREA WE'RE WATCHING IS SOUTHEASTERN PA AND NORTHERN
DELAWARE. THIS IS WHERE THE GREATEST RAINFALL IS FORECAST TO OCCUR.
THEY ARE EXPECTED TO LOSE ALL THEIR SNOW AS WELL, BUT THEY DON'T
HAVE THE SAME AMOUNT OF WATER LOCKED UP IN THE SNOW AS PLACES
FURTHER TO THE NORTH.

MAINSTEM RIVERS ARE NOT A CONCERN AT THIS TIME ANYWHERE IN THE CWA.

IN TERMS OF CRESTS, ANY FAST RESPONDERS WILL CREST LATE TONIGHT
THROUGH SUN-UP. THE SLOWER RESPONDERS WILL CREST DURING THE DAY
TOMORROW.

AHPS FORECASTS WERE UPDATED THIS AFTERNOON. IF ADJUSTMENTS NEED TO
BE MADE, THEY WILL BE MADE AGAIN BEFORE 11 PM TONIGHT.

HYDROLOGIC STATEMENTS(RVS), TO RAISE AWARENESS, HAVE ALREADY BEEN
ISSUED FOR THE MILLSTONE AND RANCOCAS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...SZATKOWSKI
AVIATION...SZATKOWSKI/HEAVENER
MARINE...SZATKOWSKI/HEAVENER
HYDROLOGY...KRUZDLO
Hazardous weather outlook, Mar 10, 3:58 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT TUE MAR 10 2015

NJZ001-007-008-PAZ054-055-060>062-112000-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
358 PM EDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FOG WILL DEVELOP LATE TONIGHT AND MAY BECOME DENSE AT TIMES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SOME WINTRY PRECIPITATION IS POSSIBLE WITH THE PRECIPITATION
EVENT EXPECTED TO OCCUR LATE FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-015-PAZ101>106-112000-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
358 PM EDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FOG WILL DEVELOP LATE TONIGHT AND MAY BECOME DENSE AT TIMES.

POOR DRAINAGE FLOODING IS POSSIBLE LATE TONIGHT AND WEDNESDAY
MORNING...ESPECIALLY IN AREAS THAT STILL HAVE SNOW ON THE GROUND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SOME WINTRY WEATHER IS POSSIBLE AT THE ONSET OF THE PRECIPITATION
EVENT LATE FRIDAY OR FRIDAY NIGHT. POOR DRAINAGE STREET FLOODING
MAY DEVELOP SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071-
112000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
358 PM EDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-112000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
358 PM EDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR DENSE MARINE FOG FORMATION LATE TONIGHT INTO
WEDNESDAY MORNING

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 6:20 PM EDTMarine Dense Fog AdvisoryPHI11 hr

Nearby

Dense Fog Advisories in New Jersey, 2015Dense Fog Advisories in Pennsylvania, 2015Dense Fog Advisories in Maryland, 2015Every dense fog advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.